# SDR AALA202305098264

- Difficulty date: April 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 400 TO BS 420 AT STR 26L. REPLACED INTERCOSTAL PER SRM 51-40-05.
